# SDR USAA2015022500002

- Difficulty date: February 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 42,317 hours, 24,666 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: D575258004
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FITTING ON RT SIDE OF RIB 5 BETWEEN THE REAR FALSE SPAR & INNER REAR SPAR.  BLENDED CORROSION & INSTALLED NEW FASTENERS IAW EA 106509 & 106511.
